# SDR CALA2021012500091

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 99,139 hours, 9,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 M33093 EMERGENCY POWER SUPPLY DEEP CYCLE TEST FAILED.  EMERGENCY POWER SUPPLY BATTERY REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06.
